Eye Care Archive Expert Forum
Coreg (carvedilol) and Vision Problems
About This Forum:

Our Ask-A-Doctor Eye Care Forum is where you can post your question and receive a personal answer from physicians affiliated with the American Academy of Ophthalmology.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Coreg (carvedilol) and Vision Problems
For a friend without a computer, "I have been on Coreg 6.25 mg (carvedilol) twice a day for 3 months.  The information on Coreg states as possible side effects 'dry eyes or vision problems'.  Checking the Amsler Grid (I have early stage Macular Degeneration) without glasses, I now see double lines with one eye.  Is there a connection or concern?"
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
well, yes.  any change in your amsler grid should be discussed with your eye doctor and evaluated.  

but i personally doubt that the coreg has anything to do with it.  coreg does have some visual side effects, but none IMO that would change the appearance of an amsler grid.

you should also be doing your amlser grid WITH GLASSES.  since its a central vision test, and acuity is obviously important in that type of testing.  any amlser grid result done WITHOUT glasses (unless you are a spherical myope between -1.00 and -4.00) must be taken with a grain of salt.

the short version is, i doubt its your medication, but any change in your amsler grid is worth investigating.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now